RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 3, Pages 152–159 (Mi dm1205)  

On the number of Gram's intervals containing the ordinates of successive zeros of the Riemann zeta function

R. N. Boyarinov


DOI: https://doi.org/10.4213/dm1205

Full text: PDF file (113 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:5-6, 683–692

Bibliographic databases:

Document Type: Article
UDC: 511
Received: 18.05.2011

Citation: R. N. Boyarinov, “On the number of Gram's intervals containing the ordinates of successive zeros of the Riemann zeta function”, Diskr. Mat., 24:3 (2012), 152–159; Discrete Math. Appl., 22:5-6 (2012), 683–692

Citation in format AMSBIB
\Bibitem{Boy12}
\by R.~N.~Boyarinov
\paper On the number of Gram's intervals containing the ordinates of successive zeros of the Riemann zeta function
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 3
\pages 152--159
\mathnet{http://mi.mathnet.ru/dm1205}
\crossref{https://doi.org/10.4213/dm1205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3057655}
\elib{http://elibrary.ru/item.asp?id=20730446}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 5-6
\pages 683--692
\crossref{https://doi.org/10.1515/dma-2012-046}


Linking options:
  • http://mi.mathnet.ru/eng/dm1205
  • https://doi.org/10.4213/dm1205
  • http://mi.mathnet.ru/eng/dm/v24/i3/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:169
    Full text:27
    References:15
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019